Alert archive / Missouri / Flash Flood Watches in 2013
Flash Flood Watch 2, NWS St. Louis, MO
NWS St. Louis, MO issued this flash flood watch at May 27, 2013, 3:54 PM CDT for 12 counties in Missouri; 8 counties in Illinois. It was in force for 18 hr.
The area
The counties it named.
The facts
- Issued
- May 27, 2013, 3:54 PM CDT (20:54 UTC)
- Expired
- May 28, 2013, 10:00 AM CDT
- In force
- 18 hr
- Issued by
- NWS St. Louis, MO
- Flood severity
- None
Counties Adams County, IL, Brown County, IL, Calhoun County, IL, Greene County, IL, Jersey County, IL, Macoupin County, IL, Montgomery County, IL, Pike County, IL, Audrain County, MO, Boone County, MO, Callaway County, MO, Knox County, MO, Lewis County, MO, Lincoln County, MO, Marion County, MO, Monroe County, MO, Montgomery County, MO, Pike County, MO, Ralls County, MO, Shelby County, MO
The radar
The St Louis radar (KLSX), 95 km from the middle of the area, began a volume at 20:56 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Lincoln, IL (KILX), launched 12:00Z, 8.9 hours before the alert went out and 237 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 69 J/kg
- Mixed-layer CIN
- -51 J/kg
- Mixed-layer LCL
- 493 m above ground
- 0-6 km bulk shear
- 35 kt
- 0-1 km storm-relative helicity
- 146 m²/s²
- 0-3 km storm-relative helicity
- 295 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 1.2
The text
As transmitted, in the capitals the NWS used until 2016.
451 WGUS63 KLSX 272054 FFALSX URGENT - IMMEDIATE BROADCAST REQUESTED FLOOD WATCH NATIONAL WEATHER SERVICE ST LOUIS MO 354 PM CDT MON MAY 27 2013 ...THREAT OF MORE HEAVY RAIN OVERNIGHT.. ILZ058>060-095>099-MOZ018-019-026-027-034>036-041-042-050>052- 280900- /O.NEW.KLSX.FF.A.0002.130527T2054Z-130528T1500Z/ /00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/ GREENE IL-MACOUPIN IL-MONTGOMERY IL-ADAMS IL-BROWN IL-PIKE IL- CALHOUN IL-JERSEY IL-KNOX MO-LEWIS MO-SHELBY MO-MARION MO- MONROE MO-RALLS MO-PIKE MO-BOONE MO-AUDRAIN MO-CALLAWAY MO- MONTGOMERY MO-LINCOLN MO- INCLUDING THE CITIES OF...LITCHFIELD...QUINCY...HANNIBAL... BOWLING GREEN...COLUMBIA...MEXICO 354 PM CDT MON MAY 27 2013 ...FLASH FLOOD WATCH IN EFFECT THROUGH TUESDAY MORNING... THE NATIONAL WEATHER SERVICE IN ST LOUIS HAS ISSUED A * FLASH FLOOD WATCH FOR PORTIONS OF WEST CENTRAL AND CENTRAL ILLINOIS AND NORTHEAST AND CENTRAL MISSOURI... INCLUDING THE FOLLOWING COUNTIES...IN ILLINOIS...ADAMS IL... BROWN IL...CALHOUN IL...GREENE IL...JERSEY IL...MACOUPIN IL... MONTGOMERY IL AND PIKE IL. IN MISSOURI...AUDRAIN MO...BOONE MO...CALLAWAY MO...KNOX MO...LEWIS MO...LINCOLN MO...MARION MO...MONROE MO...MONTGOMERY MO...PIKE MO...RALLS MO AND SHELBY MO. * THROUGH TUESDAY MORNING * THE LATE AFTERNOON THUNDERSTORMS WILL HEAVY RAIN WILL BE TAPERING OFF OVER CENTRAL ILLINOIS EARLY THIS EVENING. HOWEVER...ANOTHER THUNDERSTORM COMPLEX WILL FORM OVERNIGHT AND ROLL ACROSS THE AREA DURING THE PREDAWN AND EARLY MORNING HOURS ON TUESDAY. * DUE TO THE EXTREMELY SATURATED GROUND...ANY ADDITIONAL HEAVY RAINS OVERNIGHT WILL MAKE FLASH FLOODING A VERY REAL AND DANGEROUS THREAT. PRECAUTIONARY/PREPAREDNESS ACTIONS... A FLASH FLOOD WATCH MEANS THAT FLASH FLOODING IS POSSIBLE BUT NOT IMMINENT IN THE WATCH AREA. PEOPLE IN THE WATCH AREA SHOULD BE AWARE OF THE POSSIBILITY OF HEAVY RAINFALL AND FLASH FLOODING. CHECK YOUR PREPAREDNESS REQUIREMENTS...ESPECIALLY IF YOU LIVE IN FLOOD PRONE AREAS. STAY INFORMED...AND BE READY FOR QUICK ACTION IF FLOODING IS OBSERVED OR IF A FLASH FLOOD WARNING IS ISSUED. && $$ TRUETT
3 follow-up statements
752 WGUS63 KLSX 280249 FFALSX FLOOD WATCH NATIONAL WEATHER SERVICE ST LOUIS MO 949 PM CDT MON MAY 27 2013 ...THREAT OF MORE HEAVY RAIN OVERNIGHT... A COMPLEX OF THUNDERSTORMS WILL MOVE EAST INTO THE REGION EARLY ON TUESDAY MORNING. SOME OF THESE STORMS WILL BE CAPABLE OF PRODUCING VERY HEAVY RAINFALL OVER ALREADY SATURATED GROUND WHICH COULD LEAD TO FLASH FLOODING. ILZ058>060-095>099-MOZ018-019-026-027-034>036-041-042-050>052- 281500- /O.CON.KLSX.FF.A.0002.000000T0000Z-130528T1500Z/ /00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/ GREENE IL-MACOUPIN IL-MONTGOMERY IL-ADAMS IL-BROWN IL-PIKE IL- CALHOUN IL-JERSEY IL-KNOX MO-LEWIS MO-SHELBY MO-MARION MO- MONROE MO-RALLS MO-PIKE MO-BOONE MO-AUDRAIN MO-CALLAWAY MO- MONTGOMERY MO-LINCOLN MO- INCLUDING THE CITIES OF...LITCHFIELD...QUINCY...HANNIBAL... BOWLING GREEN...COLUMBIA...MEXICO 949 PM CDT MON MAY 27 2013 ...FLASH FLOOD WATCH REMAINS IN EFFECT THROUGH TUESDAY MORNING... THE FLASH FLOOD WATCH CONTINUES FOR * PORTIONS OF ILLINOIS AND MISSOURI...INCLUDING THE FOLLOWING COUNTIES...IN ILLINOIS...ADAMS IL...BROWN IL...CALHOUN IL... GREENE IL...JERSEY IL...MACOUPIN IL...MONTGOMERY IL AND PIKE IL. IN MISSOURI...AUDRAIN MO...BOONE MO...CALLAWAY MO...KNOX MO...LEWIS MO...LINCOLN MO...MARION MO...MONROE MO... MONTGOMERY MO...PIKE MO...RALLS MO AND SHELBY MO. * THROUGH TUESDAY MORNING * A COMPLEX OF THUNDERSTORMS PRODUCING VERY HEAVY RAINFALL RATES WILL MOVE ACROSS THE WATCH AREA DURING THE EARLY MORNING HOURS ON TUESDAY. * DUE TO THE EXTREMELY SATURATED GROUND...ANY ADDITIONAL HEAVY RAINS OVERNIGHT WILL MAKE FLASH FLOODING A VERY REAL AND DANGEROUS THREAT. PRECAUTIONARY/PREPAREDNESS ACTIONS... A FLASH FLOOD WATCH MEANS THAT FLASH FLOODING IS POSSIBLE BUT NOT IMMINENT IN THE WATCH AREA. PEOPLE IN THE WATCH AREA SHOULD BE AWARE OF THE POSSIBILITY OF HEAVY RAINFALL AND FLASH FLOODING. CHECK YOUR PREPAREDNESS REQUIREMENTS...ESPECIALLY IF YOU LIVE IN FLOOD PRONE AREAS. STAY INFORMED...AND BE READY FOR QUICK ACTION IF FLOODING IS OBSERVED OR IF A FLASH FLOOD WARNING IS ISSUED. && $$ BRITT
826 WGUS63 KLSX 280904 FFALSX FLOOD WATCH NATIONAL WEATHER SERVICE ST LOUIS MO 404 AM CDT TUE MAY 28 2013 ILZ058>060-095>099-MOZ018-019-026-027-034>036-041-042-050>052- 281500- /O.CON.KLSX.FF.A.0002.000000T0000Z-130528T1500Z/ /00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/ GREENE IL-MACOUPIN IL-MONTGOMERY IL-ADAMS IL-BROWN IL-PIKE IL- CALHOUN IL-JERSEY IL-KNOX MO-LEWIS MO-SHELBY MO-MARION MO- MONROE MO-RALLS MO-PIKE MO-BOONE MO-AUDRAIN MO-CALLAWAY MO- MONTGOMERY MO-LINCOLN MO- INCLUDING THE CITIES OF...LITCHFIELD...QUINCY...HANNIBAL... BOWLING GREEN...COLUMBIA...MEXICO 404 AM CDT TUE MAY 28 2013 ...FLASH FLOOD WATCH REMAINS IN EFFECT UNTIL 10 AM CDT THIS MORNING... THE FLASH FLOOD WATCH CONTINUES FOR * PORTIONS OF ILLINOIS AND MISSOURI...INCLUDING THE FOLLOWING COUNTIES...IN ILLINOIS...ADAMS IL...BROWN IL...CALHOUN IL... GREENE IL...JERSEY IL...MACOUPIN IL...MONTGOMERY IL AND PIKE IL. IN MISSOURI...AUDRAIN MO...BOONE MO...CALLAWAY MO...KNOX MO...LEWIS MO...LINCOLN MO...MARION MO...MONROE MO... MONTGOMERY MO...PIKE MO...RALLS MO AND SHELBY MO. * UNTIL 10 AM CDT THIS MORNING * SHOWERS AND THUNDERSTORMS WILL CONTINUE THROUGH THE EARLY MORNING HOURS WITH THE POTENTIAL FOR LOCALLY HEAVY RAINFALL RATES. * DUE TO THE SATURATED GROUND...ANY ADDITIONAL HEAVY RAIN THIS MORNING WILL RESULT IN CONDITIONS FAVORABLE FOR FLASH FLOODING. PRECAUTIONARY/PREPAREDNESS ACTIONS... A FLASH FLOOD WATCH MEANS THAT FLASH FLOODING IS POSSIBLE BUT NOT IMMINENT IN THE WATCH AREA. PEOPLE IN THE WATCH AREA SHOULD BE AWARE OF THE POSSIBILITY OF HEAVY RAINFALL AND FLASH FLOODING. CHECK YOUR PREPAREDNESS REQUIREMENTS...ESPECIALLY IF YOU LIVE IN FLOOD PRONE AREAS. STAY INFORMED...AND BE READY FOR QUICK ACTION IF FLOODING IS OBSERVED OR IF A FLASH FLOOD WARNING IS ISSUED. && $$ GLASS
397 WGUS63 KLSX 281513 FFALSX URGENT - IMMEDIATE BROADCAST REQUESTED FLOOD WATCH NATIONAL WEATHER SERVICE ST LOUIS MO 1013 AM CDT TUE MAY 28 2013 ILZ059-060-099-281700- /O.EXP.KLSX.FF.A.0002.000000T0000Z-130528T1500Z/ /O.NEW.KLSX.FF.A.0003.130528T1513Z-130528T1700Z/ /00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/ MACOUPIN IL-MONTGOMERY IL-JERSEY IL- INCLUDING THE CITY OF...LITCHFIELD 1013 AM CDT TUE MAY 28 2013 ...FLASH FLOOD WATCH IN EFFECT UNTIL NOON CDT TODAY... ...FLASH FLOOD WATCH HAS EXPIRED... THE NATIONAL WEATHER SERVICE IN ST LOUIS HAS ISSUED A * FLASH FLOOD WATCH FOR PORTIONS OF SOUTH CENTRAL ILLINOIS AND SOUTHWEST ILLINOIS...INCLUDING THE FOLLOWING COUNTIES...IN SOUTH CENTRAL ILLINOIS...MONTGOMERY IL. IN SOUTHWEST ILLINOIS...JERSEY IL AND MACOUPIN IL. * UNTIL NOON CDT TODAY * SHOWERS AND THUNDERSTORMS WILL CONTINUE THROUGH THE MORNING HOURS WITH THE POTENTIAL FOR LOCALLY HEAVY RAINFALL RATES. * DUE TO THE SATURATED GROUND...ANY ADDITIONAL HEAVY RAIN THIS MORNING WILL RESULT IN CONDITIONS FAVORABLE FOR FLASH FLOODING. PRECAUTIONARY/PREPAREDNESS ACTIONS... A FLASH FLOOD WATCH MEANS THAT FLASH FLOODING IS POSSIBLE BUT NOT IMMINENT IN THE WATCH AREA. PEOPLE IN THE WATCH AREA SHOULD BE AWARE OF THE POSSIBILITY OF HEAVY RAINFALL AND FLASH FLOODING. CHECK YOUR PREPAREDNESS REQUIREMENTS...ESPECIALLY IF YOU LIVE IN FLOOD PRONE AREAS. STAY INFORMED...AND BE READY FOR QUICK ACTION IF FLOODING IS OBSERVED OR IF A FLASH FLOOD WARNING IS ISSUED. && THE FLASH FLOOD WATCH FOR PORTIONS OF SOUTH CENTRAL ILLINOIS AND SOUTHWEST ILLINOIS HAS EXPIRED. $$ ILZ058-095>098-MOZ018-019-026-027-034>036-041-042-050>052-281615- /O.EXP.KLSX.FF.A.0002.000000T0000Z-130528T1500Z/ /00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/ GREENE IL-ADAMS IL-BROWN IL-PIKE IL-CALHOUN IL-KNOX MO-LEWIS MO- SHELBY MO-MARION MO-MONROE MO-RALLS MO-PIKE MO-BOONE MO- AUDRAIN MO-CALLAWAY MO-MONTGOMERY MO-LINCOLN MO- INCLUDING THE CITIES OF...QUINCY...HANNIBAL...BOWLING GREEN... COLUMBIA...MEXICO 1013 AM CDT TUE MAY 28 2013 ...FLASH FLOOD WATCH HAS EXPIRED... THE FLASH FLOOD WATCH FOR PORTIONS OF ILLINOIS AND MISSOURI HAS EXPIRED. MORE HEAVY RAIN IS POSSIBLE AGAIN FOR TONIGHT AND ADDITIONAL FLASH FLOOD WATCHES MAY BE NEEDED. $$ GKS
What forecasters said that day
The local office's own words before this flash flood watch went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS St. Louis, MO wrote its last area forecast discussion before this flash flood watch went out at May 27, 3:49 PM CDT, 5 minutes earlier.
Area forecast discussion, May 27, 3:49 PM CDT, 5 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE ST LOUIS MO
349 PM CDT MON MAY 27 2013
.SHORT TERM...(THROUGH LATE TONIGHT)
ISSUED AT 338 PM CDT MON MAY 27 2013
SEVERE WEATHER THREAT WILL PERSIST FOR THE NEXT FEW HOURS AHEAD OF
COMPLEX CURRENTLY MOVING THROUGH THE STL AREA. ATTENTION THEN
TURNS TO NEXT ROUND OF CONVECTION LATE TONIGHT AND EARLY
MONDAY MORNING. STRONG MESOSCALE OUTFLOW BOUNDARY OVER EASTERN
KS/W MO SHOULD SET UP STRONG ISENTROPIC LIFT OVERNIGHT AS LOW
LEVEL JET RAMPS UP...AND WOULD THINK THAT NEXT NOCTURNAL COMPLEX
WILL BE FORMING SOMEWHERE BETWEEN MKC AND DSM AND THEN ROLL ESE
WITH TIME. TODAYS RAINS ON TOP OF THAT WHICH HAS FALLEN OVER THE
LAST FEW DAYS AND NIGHTS HAS LEFT THE GROUND SATURATED AND STREAMS
RUNNING AT AND IN SOME CASES ABOVE BANKFULL...AND THESE AREAS
SIMPLY CANNOT HOLD ANY ADDITIONAL RAIN. SO...WILL BE GOING OUT
WITH A FLASH FLOOD WATCH FOR N AREAS FOR TONIGHT AND INTO MONDAY MORNING...AND
HAVE TAKEN THE WATCH AS FAR S AS A COU-3LF LINE. IT MAY BE THAT
THE HEAVIEST RAIN LATE TONIGHT WILL NOT GET THAT FAR SOUTH.
HOWEVER...HEAVY RAIN IS ONGOING ATTM OVER THE CENTRAL IL
COUNTIES...AND GIVEN CRITICAL NATURE OF ANECEDENT GROUND
CONDITIONS IN BOONE COUNTY AND SOME AREAS IN CENTRAL IL SEEMS
PRUDENT TO INCLUDE THESE.
TRUETT
.LONG TERM...(TUESDAY THROUGH NEXT MONDAY)
ISSUED AT 338 PM CDT MON MAY 27 2013
LITTLE CHANGE IN GOING FORECASTS FOR THE REMAINDER OF THE WEEK AND
INTO THE WEEKEND. THUNDERSTORM THREAT WILL BE SHIFTING FROM
NOCTURNAL MCS DRIVEN EVENTS TO SHORTWAVE INDUCED CONVECTION AS SW
FLOW BECOMES ESTABLISHED OVER AREA.
TRUETT
&&
.AVIATION...(FOR THE 18Z TAFS THROUGH 18Z TUESDAY AFTERNOON)
ISSUED AT 1213 PM CDT MON MAY 27 2013
A LINE OF THUNDERSTORMS WILL MOVE ACROSS THE REGION THIS AFTN.
BRIEF PDS OF IFR VSBYS ARE EXPECTED DUE TO HEAVY RAINFALL. WINDS
WILL TURN NWLY FOR A FEW HOURS AFTER THE STORMS MOVE THROUGH
FOLLOWED BY A RETURN TO PREVAILING SLY FLOW. THERE IS A GREAT
DEAL OF UNCERTAINTY REGARDING CONVECTIVE TRENDS FOR LATE TONIGHT
BUT PCPN CHCS APPEAR TO BE HIGHEST AT KUIN. STRONGER WINDS SHOULD
MIX DOWN TO THE SFC TOMORROW AND PRODUCE WIND GUSTS OF 20-25 KTS.
SPECIFICS FOR KSTL...TWO AREAS OF THUNDERSTORMS ARE EXPECTED TO
AFFECT KSTL OVER THE NEXT 6 HOURS. THE FIRST AREA WILL BE WITHIN
THE 10 MILE VICINITY OF THE AIRPORT OVER THE NEXT HOUR OR SO. THE
SECOND AREA OF THUNDERSTORMS EXTENDED BETWEEN KCOU AND KUIN AT TAF
ISSUANCE AND THIS LINE IS EXPECTED TO REACH KSTL AROUND 20Z. THERE
IS A GREAT DEAL OF UNCERTAINTY REGARDING CONVECTIVE TRENDS FOR
LATE TONIGHT AND TOMORROW AFTN BECAUSE WHAT HAPPENS LATER WILL
DEPEND ON WHAT HAPPENS ACROSS THE REGION THIS AFTN. SWLY WINDS
WILL BECOME NWLY AFTER THE LINE OF THUNDERSTORMS MOVES THROUGH
THEN BECOME SLY AGAIN TONIGHT. STRONGER WINDS SHOULD MIX DOWN TO
THE SURFACE TOMORROW AND PRODUCE WIND GUSTS OF 20-25 KTS.
KANOFSKY
&&
.LSX WATCHES/WARNINGS/ADVISORIES...
MO...FLASH FLOOD WATCH THROUGH TUESDAY MORNING FOR AUDRAIN MO-BOONE
MO-CALLAWAY MO-KNOX MO-LEWIS MO-LINCOLN MO-MARION MO-MONROE
MO-MONTGOMERY MO-PIKE MO-RALLS MO-SHELBY MO.
IL...FLASH FLOOD WATCH THROUGH TUESDAY MORNING FOR ADAMS IL-BROWN IL-
CALHOUN IL-GREENE IL-JERSEY IL-MACOUPIN IL-MONTGOMERY IL-
PIKE IL.
&&
WFO LSXHazardous weather outlook, May 27, 5:19 AM CDT, 10 hours 35 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE ST LOUIS MO 519 AM CDT MON MAY 27 2013 ILZ058>060-064-065-069-070-074-079-095>102-MOZ018-019-026-027- 034>036-041-042-047>052-059>065-072>075-084-085-099-281030- GREENE IL-MACOUPIN IL-MONTGOMERY IL-BOND IL-FAYETTE IL-CLINTON IL- MARION IL-WASHINGTON IL-RANDOLPH IL-ADAMS IL-BROWN IL-PIKE IL- CALHOUN IL-JERSEY IL-MADISON IL-ST. CLAIR IL-MONROE IL-KNOX MO- LEWIS MO-SHELBY MO-MARION MO-MONROE MO-RALLS MO-PIKE MO-BOONE MO- AUDRAIN MO-MONITEAU MO-COLE MO-OSAGE MO-CALLAWAY MO-MONTGOMERY MO- LINCOLN MO-GASCONADE MO-WARREN MO-ST. CHARLES MO-FRANKLIN MO- ST. LOUIS MO-ST. LOUIS CITY MO-JEFFERSON MO-CRAWFORD MO- WASHINGTON MO-ST. FRANCOIS MO-STE. GENEVIEVE MO-IRON MO- MADISON MO-REYNOLDS MO- 519 AM CDT MON MAY 27 2013 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF EASTERN AND CENTRAL MISSOURI AS WELL AS WEST CENTRAL AND SOUTHWEST ILLINOIS. .DAY ONE...TODAY AND TONIGHT THUNDERSTORMS ARE LIKELY TODAY ACROSS CENTRAL...EAST CENTRAL AND NORTHEAST MISSOURI AND WEST CENTRAL ILLINOIS...WITH A CHANCE OF THUNDERSTORMS ELSEWHERE. THUNDERSTORMS ARE LIKELY AGAIN TONIGHT ACROSS PORTIONS OF NORTHEAST MISSOURI AND WEST CENTRAL ILLINOIS...WITH A CHANCE OF THUNDERSTORMS ELSEWHERE. THIS AFTERNOON AND TONIGHT...SOME OF THE STORMS ALONG AND NORTH OF INTERSTATE 70 MAY BE STRONG TO SEVERE CAPABLE OF PRODUCING HEAVY RAIN...LARGE HAIL...AND DAMAGING WINDS. .DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY THERE IS A CHANCE OF THUNDERSTORMS ON TUESDAY AND TUESDAY NIGHT ACROSS PORTIONS OF NORTHERN MISSOURI INTO WEST CENTRAL ILLINOIS. A FEW OF THESE STORMS COULD BE STRONG TO SEVERE. THERE IS ANOTHER CHANCE OF THUNDERSTORMS ACROSS PARTS OF THE AREA FROM WEDNESDAY NIGHT THROUGH SATURDAY. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS POSSIBLE THIS AFTERNOON AND TONIGHT. GLASS
In the hours before
Local storm report, May 27, 3:08 PM CDT, 46 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE ST LOUIS MO
308 PM CDT MON MAY 27 2013
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0232 PM NON-TSTM WND GST 4 NNE ORCHARD FARMS 38.93N 90.42W
05/27/2013 M45 MPH ST. CHARLES MO ASOS
WIND GUST FROM OUTFLOW BOUNDARY.
&&
GOSSELINSpecial weather statement, May 27, 3:08 PM CDT, 46 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE ST LOUIS MO 308 PM CDT MON MAY 27 2013 MOZ059-062-072-272100- CRAWFORD MO-FRANKLIN MO-GASCONADE MO- 308 PM CDT MON MAY 27 2013 ...SIGNIFICANT WEATHER ADVISORY FOR GASCONADE...SOUTHERN FRANKLIN AND NORTHEASTERN CRAWFORD COUNTIES UNTIL 400 PM CDT... AT 305 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM 5 MILES SOUTH OF GERALD...OR 10 MILES EAST OF OWENSVILLE...MOVING SOUTHEAST AT 30 MPH. WIND GUSTS UP TO 50 MPH ARE EXPECTED WITH THIS STORM...ALONG WITH HEAVY RAIN AND FREQUENT DANGEROUS LIGHTNING. LOCATIONS NEAR THE PATH OF THIS STORM INCLUDE... BOURBON... SULLIVAN... ST. CLAIR... BEAUFORT... LEASBURG... PARKWAY... LONEDELL... THIS STORM MAY INTENSIFY...AND A SEVERE THUNDERSTORM WATCH IS IN EFFECT FOR THIS AREA. BE CERTAIN TO MONITOR LOCAL RADIO AND TV STATIONS...AS WELL AS LOCAL CABLE TV OUTLETS...FOR ADDITIONAL INFORMATION AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE. TORRENTIAL RAIN...WHICH MAY FLOOD LOW LYING AREAS SUCH AS DITCHES AND UNDERPASSES...IS ALSO LIKELY. DO NOT DRIVE YOUR VEHICLE ON A FLOODED ROADWAY. CARNEY
Local storm report, May 27, 3:22 PM CDT, 32 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE ST LOUIS MO
322 PM CDT MON MAY 27 2013
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0316 PM HAIL HARVESTER 38.75N 90.58W
05/27/2013 E0.25 INCH ST. CHARLES MO NWS EMPLOYEE
STORM ACCOMPANIED BY 42 MPH WIND GUST.
&&
GOSSELINLocal storm report, May 27, 3:26 PM CDT, 28 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE ST LOUIS MO
326 PM CDT MON MAY 27 2013
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0317 PM HAIL 2 E BETHALTO 38.90N 90.01W
05/27/2013 E0.50 INCH MADISON IL TRAINED SPOTTER
NEAR INTERSECTION OF ROUTE 159 AND ILLINOIS 140.
&&
GOSSELINLocal storm report, May 27, 3:45 PM CDT, 9 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE ST LOUIS MO
345 PM CDT MON MAY 27 2013
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0335 PM FLOOD 1 S MEDORA 39.16N 90.14W
05/27/2013 MACOUPIN IL TRAINED SPOTTER
WATER FLOWING OVER ROUTE 16 IN SPOTS.
&&
GOSSELINLocal storm report, May 27, 3:47 PM CDT, 7 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE ST LOUIS MO
347 PM CDT MON MAY 27 2013
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0324 PM TSTM WND GST 3 W CHESTERFIELD 38.66N 90.63W
05/27/2013 M41 MPH ST. LOUIS MO ASOS
&&
GOSSELINThe office that day
Everything else NWS St. Louis, MO issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| May 27, 9:21 AM CDT | Areal Flood Advisory | LSX | Boone | 6 hr |
| May 27, 12:12 PM CDT | Areal Flood Advisory | LSX | Monroe, Shelby | 6 hr |
| May 27, 2:07 PM CDT | Severe Thunderstorm Warning | LSX | Franklin, Gasconade, Montgomery, Osage, Warren | 38 min |
| May 27, 2:12 PM CDT | River Flood Warning | LSX | Marion | 6 days |
| May 27, 2:35 PM CDT | River Flood Warning | LSX | Marion | 54 hr |
| May 27, 3:01 PM CDT | Areal Flood Advisory | LSX | Boone | 6 hr |
| May 27, 3:12 PM CDT | Areal Flood Advisory | LSX | Audrain, Callaway | 6 hr |
| May 27, 3:16 PM CDT | Areal Flood Advisory | LSX | Marion | 6 hr |
| May 27, 3:40 PM CDT | Areal Flood Advisory | LSX | Montgomery | 6 hr |
| May 27, 6:28 PM CDT | River Flood Warning | LSX | Monroe | 5 days |
| May 26, 9:46 PM CDT | River Flood Warning | LSX | Brown | 28 days |
| May 26, 9:46 PM CDT | River Flood Warning | LSX | Morgan, Pike | 28 days |
| May 27, 2:19 AM CDT | Areal Flood Advisory | LSX | Adams | 4 hr |
| May 27, 5:44 PM CDT | Severe Thunderstorm Warning | LSX | Randolph | 31 min |
Nearby
Flash Flood Watches in Missouri, 2013Flash Flood Watches in Illinois, 2013Every flash flood watch in 2013
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.